# SDR FDEA201902110333

- Difficulty date: February 11, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE PIVOT HOLE BORE   (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-08. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11CMM 57-44-08 AND EA.# : 1-  5750-T0345169 P1 STEP 1B AND STEP 1. TITLE: WINGS-FLIGHT SURFACES- EO 1-5750-7-5002- LH   WING-OUTBD FLAP INBD HINGE (WING SIDE) -CORROSION REPAIR.REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100.
